Null-controllability of some reaction-diffusion systems with one control force. (English) Zbl 1157.93004

The paper contains results about a reaction diffusion system that arises in mathematical biology. It is a semilinear parabolic system controlled on a subdomain. Using an observability estimate for the linearized problem, local null-controllability of the system is shown. Moreover the authors prove the null-controllability of a linearized system.


93B05 Controllability
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
35K57 Reaction-diffusion equations
Full Text: DOI


[1] Ammar Khodja, F.; Benabdallah, A., Sufficient conditions for uniform stabilization of second order equations by dynamical controllers, Dyn. contin. discrete impuls. syst., 7, (2000) · Zbl 0946.35013
[2] Ammar Khodja, F.; Benabdallah, A.; Dupaix, C.; Kostine, I., Controllability to the trajectories of phase-field models by one control force, SIAM J. control optim., 42, 1661-1680, (2003) · Zbl 1052.35080
[3] F. Ammar Khodja, A. Benabdallah, C. Dupaix, I. Kostine, Null-controllability of some systems of parabolic type by one control force, ESAIM: COCV, 2004, in press · Zbl 1125.93005
[4] Anita, S.; Barbu, V., Local exact controllability of a reaction – diffusion system, Differential integral equations, 14, 577-587, (2001) · Zbl 1013.93028
[5] Barbu, V., Exact controllability of the superlinear heat equation, Appl. math. optim., 42, 73-89, (2000) · Zbl 0964.93046
[6] Barbu, V.; Wang, B., Internal stabilization of semilinear parabolic systems, J. math. anal. appl., 285, 387-407, (2003) · Zbl 1030.35100
[7] Benabdallah, A.; Naso, M.G., Null controllability of a thermoelastic plate, Abstr. appl. anal., 7, 585-599, (2002) · Zbl 1013.35008
[8] Ekeland, I.; Temam, R., Analyse convexe et problèmes variationnels, (1974), Dunod/Gauthier-Villars · Zbl 0281.49001
[9] Fursikov, A., Optimal control of distributed systems. theory and applications, Transl. math. monogr., vol. 187, (2000), Amer. Math. Soc. Providence, RI
[10] Fernández-Cara, E.; Zuazua, E., Null and approximate controllability for weakly blowing up semilinear heat equations, Ann. inst. H. Poincaré anal. non linéaire, 17, 583-616, (2000) · Zbl 0970.93023
[11] Ladyženskaja, O.A.; Solonnikov, V.A.; Ural’ceva, N.N., Linear and quasilinear equations of parabolic type, Transl. math. monogr., vol. 23, (1968), Amer. Math. Soc.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.